# SDR IPXA2019031440040

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,845 hours, 11,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Chafed
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A IN CLIMB OUT 33,000 FT WE HAD AN EXTREMELY LOUD SQUEAL COMING FROM MAIN CABIN DOOR AREA. CABIN ALT WAS 5,860 FT. WE DESCENDED TO FLT LEVEL 320 WITH CABIN ALT @5,340 FT AND SQUEAL WENT AWAY. FOUND 1 CHAFE ON ENTRY DOOR SEAL REPAIRED SEAL PER EO A300-5210-20334 CKS GOOD.
